# SDR JR2R20220630078

- Difficulty date: June 30, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89304
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000406
- Aircraft time: 18,056 hours, 10,549 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: 17030708003
- Condition: Cracked
- Location: Zone 200
- Part time: 18,056 hours, 10,549 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH W/W STUB ANGLE CRACKED FWD OF FR52 WEB
